# SDR ASAA2021090136068

- Difficulty date: September 1, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED STA 986 FLOOR BEAM UPPER CHORD IAW BOEING 737-700 SRM 53-70-51-2R-4W=2.00 O=.150 R=0 L=6.00 D=.150.
